Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

BriannaMedina

Metformin's true symptoms

Recommended Posts

BriannaMedina

Ok, so I started metformin 2 weeks ago, and just titrated up to two pills a day. Its the extended release so before I didnt feel any different. Today I woke up after taking the two pills last night. I couldnt move, I could barely lift my head, and so I laid down and fell back asleep thinking that ok it was different but I can get through it with some rest. I woke up again at NOON, wobbling around on my unsecured legs and severe dizziness.. I went to the bathroom, and found myself sitting there for thirty minutes... Dont ask. I tried to go back to my room to get my tissues after the long bathroom stay..and nearly fell..TWICE. I then got my tissues and started running back to the bathroom as I started to throw up in my mouth, I spent the next half an hour sitting next to the toilet puking my guts out.. It hurt..then I went to the kitchen in search of anythhing sugary cause I thought that my blood sugar must be low.. so I ate some noodles in hopes that it would even me out rather quickly since it is all simple sugars. No luck, I was still dizzy. So I grabbed my laptop and laid in bed for a while before getting that feeling again... had to run to the bathroom, falling down three times, and am now stuck on the toilet laptop on the hamper waiting for the pain to stop.. Anyone got any clues on what to do to help..? At all..Please..I'm desperate right now.. I've never come across symptoms like this in all my years of taking medicines..:( :toilet: I might just have to... :canabis::smokin:

Share this post


Link to post
Share on other sites
Peggy_TX

you say you went in search of something sugary because you thought your blood sugar must be low.... did you actually check your blood sugar?

 

these are NOT "typical" metformin side effects. At least not to that extent.

The 2 possibilities that come to mind are that you have some very unusual allergy (always a possibility) or it's coincidence, and you have just gotten a really bad stomach bug.

Either way, it sounds like you need to call your dr ASAP, as you are likely dehydrated.

Share this post


Link to post
Share on other sites
jwags

Call your doctor immediately. There is a rare side effect of metformin thst involves those symptoms. If it isnLactic Acidosis your doctor will tellmyoumtomstop tsking the metformin. Look on the side effects page online.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.